| Model Number |
BI-MENTUM PE Liner 22,2 / 43 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Seroma (2069)
| Date of Event |
06/19/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient was revised due to pain and seroma.There was no loosening reported.Doi: (b)(6) 2023.Dor: (b)(6) 2023.Affected side: unknown.
Additional Manufacturer Narrative
Product complaint # (b)(4).